MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD ECLIPSE¿ NEEDLE 23 G X 1 IN. WITH DETACHABLE 3 ML BD LUER-LOK¿ SYRINGE; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) BD ECLIPSE¿ NEEDLE 23 G X 1 IN. WITH DETACHABLE 3 ML BD LUER-LOK¿ SYRINGE; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305782
Medical Device Problem Code Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pma / 510(k)#: k980987(syringe); k161170 (needle).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that 2 bd eclipse¿ needle 23 g x 1 in.With detachable 3 ml bd luer-lok¿ syringe had scale markings misaligned.The following information was provided by the initial reporter: syringe scale is skewed.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d9: device available for eval?: yes.D9: returned to manufacturer on: 1/14/2022.H6: investigation: one photo and two samples were received by our quality team for evaluation.From the photo, slant scale marking was observed in reference to the bd logo and retainer ring of the syringe.The syringes were subjected to visual inspection.Slight skewed scale marking was observed on one of the two samples.The one syringe sample with skewed scale marking was subjected to volumetric testing and passed.A review of the internal manufacturing device records and raw material history files for the reported lot number was performed and no recorded quality problems or rejections to this incident were found.Although there is a slight skew in the scale marking, it does not affect the dosage of the solution as the volumetric test is within specification.An investigation was conducted at the syringe apex printing machine to find the cause of the skewed printing.The printing pad set up plays an important role to achieve good printing on the barrel.With a good printing pad set up, consistent printing is achieved as the printing pad is secured on the printing drum.It was understood that any slight skewed printing was deemed acceptable during routine inspection as this defect does not affect the volumetric test.Therefore, the root cause is attributed to the inattentiveness of the slight skewed printing defect by the production technician during printing pad set-up and by both the manufacturing and quality assurance associate during routine inspection.
 
Event or Problem Description

Brand Name
BD ECLIPSE¿ NEEDLE 23 G X 1 IN. WITH DETACHABLE 3 ML BD LUER-LOK¿ SYRINGE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key13286414
Report Number8041187-2022-00006
Device Sequence Number4728063
Product Code FMI
UDI-Device Identifier30382903057826
UDI-Public30382903057826
Combination Product (Y/N)Y
Initial Reporter CountryTW
PMA/510(K) Number
SEE H10
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/31/2026
Device Model Number305782
Device Catalogue Number305782
Device Lot Number1147619
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2021
Supplement Date Received by Manufacturer02/25/2022
Initial Report FDA Received Date01/18/2022
Supplement Report FDA Received Date03/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown